is there anything I can do/take to calm my withdrawal symptoms so I can get back on my feet and back to work? I am at day 5 and the brain zaps and fatigue are the worst of it, im also having problems sleeping and concentrating.
I detoxes from the same meds. Great job on taking it slow!!! I treated my symptoms. I took Dramamine to help sleep at times when I was very agitated or felt sick and shaky. And type of relaxing teas help. Also keep up on your daily vitamins and and a healthy diet at this time. Also benydril helps to sleep. It takes roughly 2-3 weeks to get it all out of your system. Try to stay away from caffeine types of stimulants. If you really really need to get back on them contact the manufacturer they have ways to make it cheaper for you.
Keep your chin up and just breath!!
bER1123 Keep trying your doctor,this can be used for several things anxiety depression ect But you must taper off over a longer period of time.There are was of getting this drug for very little on free from the company that makes it.many times with venlafaxine the doctor tapers you down then might have to put you on another medication for a while too many different ways.GIVE your doctor a call again.this is a real good drug BUT it takes more time to taper off for most people.. good luck Chuck Wise..Pharmacy Technician retired oregon
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 2 answers
Posted 20 Apr 2015 • 3 answers
Posted 6 Jan 2016 • 2 answers
Posted 8 Jun 2016 • 0 answers
Posted 10 Jan 2017 • 1 answer